# SDR EISA99088

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15DF
- Make and model: Boeing 727264
- Aircraft serial: 20710
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Part number: 65727501
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORKCARD, FOUND UPPER RUDDER TRIM TAB T/E DELAMINATED ON UPPER EDGE.  REPAIR PERFORMED BY OUTSIDE VENDOR.  REPAIRED ON AIRCRAFT.  (M)
